Skip to content

Ibuprofen and Chlorpheniramine Maleate and Pseudoephedrine Hydrochloride

Pill images, imprints and guides

Also called Ibuprofen and Chlorphenamine Maleate and Pseudoephedrine Hydrochloride in India, Australia, the UK and most countries outside the US.

Ibuprofen and Chlorpheniramine Maleate and Pseudoephedrine Hydrochloride comes in 3 pill versions in our database, in 3 strengths, from 2 manufacturers. Check the imprint to tell them apart.

Ibuprofen and Chlorpheniramine Maleate and Pseudoephedrine Hydrochloride pill images

Ibuprofen 200 mg / Chlorpheniramine Maleate 2 mg / Pseudoephedrine Hydrochloride 30 mg 1 pill

Ibuprofen 200.0 mg / Chlorpheniramine Maleate 2.0 mg / Pseudoephedrine Hydrochloride 30.0 mg 1 pill

Ibuprofen 400 mg / Chlorpheniramine Maleate 4 mg / Pseudoephedrine Hydrochloride 60 mg 1 pill